View : 22 Download: 0

Submanifolds with harmonic mean curvature in pseudo-hermitian geometry

Title
Submanifolds with harmonic mean curvature in pseudo-hermitian geometry
Authors
Inoguchi J.-I.Lee J.-E.
Ewha Authors
이지은
Issue Date
2012
Journal Title
Archivum Mathematicum
ISSN
0044-8753JCR Link
Citation
vol. 48, no. 1, pp. 15 - 26
Indexed
SCOPUS scopus
Abstract
We classify Hopf cylinders with proper mean curvature vector field in Sasakian 3-manifolds with respect to the Tanaka-Webster connection.
DOI
10.5817/AM2012-1-15
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE